Alert archive / New Hampshire / Wind Advisories in 2023
Wind Advisory 2, NWS Gray, ME
NWS Gray, ME issued this wind advisory at Feb 15, 2023, 3:26 AM EST for Carroll County, Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Feb 15, 2023, 10:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 15, 2023, 3:26 AM EST (08:26 UTC)
- In effect from
- Feb 15, 2023, 10:00 PM EST
- Expired
- Feb 16, 2023, 7:07 AM EST
- In force
- 9 hr
- Issued by
- NWS Gray, ME
Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 93 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
409 WWUS71 KGYX 150826 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 326 AM EST Wed Feb 15 2023 MEZ007>009-012-NHZ002>004-152030- /O.NEW.KGYX.WI.Y.0002.230216T0300Z-230216T1700Z/ Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-Southern Coos-Northern Grafton-Northern Carroll- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 326 AM EST Wed Feb 15 2023 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 MPH expected on the east and southeast slopes of the White Mountains and Western Maine Mountains. A few gusts up to 55 MPH possible. These gusts will not extend very far from the slopes. * WHERE...In Maine, Central Somerset, Northern Franklin, Northern Oxford, and Southern Oxford Counties. In New Hampshire, Northern Carroll, Northern Grafton, and Southern Coos Counties. * WHEN...From 10 PM this evening to Noon EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MLE
5 follow-up statements
606 WWUS71 KGYX 151519 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 1019 AM EST Wed Feb 15 2023 MEZ007>009-012-NHZ002>004-160330- /O.CON.KGYX.WI.Y.0002.230216T0300Z-230216T1700Z/ Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-Southern Coos-Northern Grafton-Northern Carroll- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 1019 AM EST Wed Feb 15 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 MPH expected on the east and southeast slopes of the White Mountains and Western Maine Mountains. A few gusts up to 55 MPH possible. These gusts will not extend very far from the slopes. * WHERE...In Maine, Central Somerset, Northern Franklin, Northern Oxford, and Southern Oxford Counties. In New Hampshire, Northern Carroll, Northern Grafton, and Southern Coos Counties. * WHEN...From 10 PM this evening to Noon EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Tubbs
476 WWUS71 KGYX 151944 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 244 PM EST Wed Feb 15 2023 MEZ007>009-012-NHZ002>004-160745- /O.CON.KGYX.WI.Y.0002.230216T0300Z-230216T1700Z/ Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-Southern Coos-Northern Grafton-Northern Carroll- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 244 PM EST Wed Feb 15 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 MPH expected on the east and southeast slopes of the White Mountains and Western Maine Mountains. A few gusts up to 50 to 55 MPH possible. These gusts will not extend very far from the slopes. * WHERE...In Maine, Central Somerset, Northern Franklin, Northern Oxford, and Southern Oxford Counties. In New Hampshire, Northern Carroll, Northern Grafton, and Southern Coos Counties. * WHEN...From 10 PM this evening to Noon EST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ HAT
533 WWUS71 KGYX 152320 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 620 PM EST Wed Feb 15 2023 MEZ007>009-012-NHZ002>004-160730- /O.CON.KGYX.WI.Y.0002.230216T0300Z-230216T1700Z/ Northern Oxford-Northern Franklin-Central Somerset- Southern Oxford-Southern Coos-Northern Grafton-Northern Carroll- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 620 PM EST Wed Feb 15 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON EST THURSDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 MPH expected on the east and southeast slopes of the White Mountains and Western Maine Mountains. A few gusts up to 50 to 55 MPH possible. These gusts will not extend very far from the slopes. * WHERE...In Maine, Northern Oxford, Northern Franklin, Central Somerset and Southern Oxford Counties. In New Hampshire, Southern Coos, Northern Grafton and Northern Carroll Counties. * WHEN...From 10 PM this evening to noon EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
311 WWUS71 KGYX 160837 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 337 AM EST Thu Feb 16 2023 MEZ007>009-012-NHZ002>004-161700- /O.CON.KGYX.WI.Y.0002.000000T0000Z-230216T1700Z/ Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-Southern Coos-Northern Grafton-Northern Carroll- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 337 AM EST Thu Feb 16 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY... * WHAT...West winds 15 to 30 mph with gusts up to 50 mph on eastern slopes of the White Mountains and western Maine mountains. * WHERE...In Maine, Central Somerset, Northern Franklin, Northern Oxford, and Southern Oxford Counties. In New Hampshire, Northern Carroll, Northern Grafton, and Southern Coos Counties. * WHEN...Until Noon EST today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ mle
006 WWUS71 KGYX 161207 NPWGYX URGENT - WEATHER MESSAGE National Weather Service Gray ME 707 AM EST Thu Feb 16 2023 MEZ007>009-012-NHZ002>004-161315- /O.CAN.KGYX.WI.Y.0002.000000T0000Z-230216T1700Z/ Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-Southern Coos-Northern Grafton-Northern Carroll- Including the cities of Upton, Wilsons Mills, Andover, Byron, Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman, Bethel, Bryant Pond, Hanover, Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, Berlin, Dummer, Milan, York Pond, Lancaster, Bethlehem, Lincoln, Littleton, Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, North Conway, Albany, Conway, Chatham, and Crawford Notch 707 AM EST Thu Feb 16 2023 ...WIND ADVISORY IS CANCELLED... The threat has ended for damaging wind gusts. $$ MLE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind advisory went out at Feb 14, 11:36 PM EST, 3 hours 50 minutes earlier.
Area forecast discussion, Feb 14, 11:36 PM EST, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service Gray ME
1136 PM EST Tue Feb 14 2023
.SYNOPSIS...
Temperatures remain above average through the week before
peaking on Thursday into Friday as ridging builds along the
East Coast. A strong cold front crosses the area on Friday,
bringing an end to the near record warmth. This front will bring
mostly rain to the region with cooler temperatures arriving on
Saturday. High pressure builds across New England for next
weekend, with warmth likely returning early next week once the
high slides offshore.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1130pm Update...Clear skies continue for southern ME and
portions of northern NH. High cirrus cast is now making its way
into SW NH, and it will continue to quickly overspread the CWA
through the remainder of the night, gradually thickening.
Temperatures across a majority of the area will only fall a
couple more degrees, with higher elevations and locations near
the coast remaining warmer. Valleys and areas towards the lower
Kennebec Valley will cool the greatest with longer time under
clear skies. Did bring mention of patchy fog to this region and
briefly up north of the Whites as dewpoint depressions close,
especially near water sources. So far have seen some limited vis
obs in Berlin, NH and Millinocket, ME.
715pm Update...Temps have come down quickly off their highs
today, as have winds. Will continue to monitor temp trends, but
so far conditions are quite good for radiational cooling over
the next 3 to 6 hours. That is, until a shelf of cirrus
advancing towards the region from the SW. Trends will be a
little trickier after midnight once this cloud cast is overhead,
as it will likely hamper cooling a bit, but not cut it off
completely. Also competing will be light winds becoming
southerly to bring WAA and moisture in. Some hires guidance is
hinting at lower vis across the southern Kennebec Valley after
midnight. This would be fog development, but would really rely
on near sfc temps falling quickly before midnight and enough
moisture getting pushed onshore once winds swing around. RAP and
some past runs of HRRR depict this, but will continue to
monitor later runs.
Previous Discussion...
Upslope snow showers across the mountains diminish late this
afternoon as high pressure builds into New England. Downslope
winds across the lower elevations have brought warm temperatures
this afternoon with southern areas warming to near 50 degrees.
Overall this warm trend is expected to continue overnight with
temperatures likely only falling to near freezing across
southern areas.
The ridge axis passes overhead tonight, allowing winds to ease
through the evening. With a warm airmass in place, temperatures
should locally range widely tonight between low spots and areas
of snow cover and higher locations. With that in mind, the
overall trend is for expected lows to dip into the mid teens
across the north, and near freezing across southern and coastal
areas, but wide jumps of around ten degrees are likely overnight
within very short distances. High clouds start to spill in late
tonight as a warm front approaches from the southwest.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The warm front sweeps northeastward tomorrow morning as low
pressure moves into the Great Lakes and helps further enhance a
warm airmass across the region. The high-res guidance has been
consistent over the last few runs with bringing a narrow band of
precipitation through with this front, with showers across
southern areas and a light wintry mix further north where
surface temperatures are cooler. The column will have to
saturate before any of this could reach the ground, and with it
being such a brief period of precip there is some limited
confidence that this would actually be possible. With this in
mind, POPs were generally kept to chance for tomorrow morning
until a stronger signal arises for this brief and minor feature
generating enough precip to reach the ground.
After the front passes through, temperatures soar into the low
to mid 50s across southern areas tomorrow afternoon, with 40s
expected elsewhere. Temps are going to be about 7C warmer than
today at 925mb tomorrow afternoon, but cloud cover looks like it
will limit just high the temps will be able to climb. With a
little more sunshine, upper 50s would easily be possible across
southern New Hampshire, and are not out of the question.
Southwesterly flow continues tomorrow night as high pressure
slides offshore and the low tracks through the Great Lakes.
Southern areas likely stay very warm for this time of year, with
lows holding in the 40s. Closer to the mountains and inland
areas with snow cover, there are likely to be times when the
wind eases that temperatures will be able to fall to near
freezing overnight, then warming again by ten degrees when the
wind returns. So overall a see-saw pattern of temperatures
likely yields lows in the low to mid 30s across inland snow
covered areas, while the snow-free regions see lows mainly in
the 40s. POPs also increase along the Canadian border tomorrow
night as a weak wave passes through southern Quebec, bringing
the chance for some scattered showers.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
We continue to be on track for near record warm temperatures
Thursday as a warm front ahead of low pressure over the Ohio Valley
pushes north of the area on Thursday. This along with high pressure
over the western Atlantic Ocean will result in a warming southwest
wind direction. With existing record high temperatures cooler on
Thursday than Friday (see climate section below), there is a better
chance of breaking record highs on Thursday. In addition with most
of the region remaining well in the warm sector Thursday Night,
record warm low temperatures are possible. While Thursday will
be mainly dry, showers will become likely Thursday night and
Friday as low pressure moves northeast up the St. Lawrence
Valley. This westerly track will keep the precipitation showery
with the steadiest precipitation remaining to our north and
west. A cold front associated with this system will sweep across
the area during Friday Morning. It looks less likely that
records will fall Friday due to the fact that the records are
higher and the cold front will likely cross the area in the
morning thereby limiting warmth...although southern most NH and
SW Maine will still be above normal for highs. Conversely over
the mountains and north falling temperatures may lead to some
light snow accumulations. Precipitation amounts should be
rather light...generally around quarter of an inch.
Showers will come to an end Friday Afternoon and evening. High
pressure over the nations mid section will result in a colder
northwest flow Saturday which will ease some on Sunday. Expect dry
conditions over the weekend. Early next week low pressure will move
well north and west of the area through Canada. A weak front
pivoting around this system may result in some showers Monday into
Tuesday.
Global models are in general agreement with the above scenario's.
Generally followed the NBM but raised lows for Thursday night. Also
lowered highs for Friday over Northern areas due to quicker
cold frontal passage.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
Short Term...Primarily VFR conditions continuing at all
terminals through tomorrow night. Light and variable winds this
evening, becoming southerly. Some southwest gusts to 25kts are
possible during the daytime tomorrow. Ceilings lower tomorrow
morning for a period, but are expected to remain at VFR heights.
Long Term...MVFR conditions Thursday with a few showers late over
southern NH. MVFR with areas of IFR Thursday Night into Friday with
scattered rain showers region wide...changing to snow showers over
the Mountains. MVFR to VFR conditions returning Friday Night
through Sunday.
&&
.MARINE...
Short Term...High pressure builds across the waters tonight.
The high moves east tomorrow morning and increasing
southwesterly flow brings SCA conditions again tomorrow evening
and tomorrow night. A few gusts to gale force will be possible
Wednesday afternoon.
Long Term...Conditions below SCA Thursday and Thursday Night. SCA
conditions later Thursday Night and Friday possible building to
Gales over the outer waters late Friday and Friday evening with
SCA's continuing into early Saturday.
&&
.CLIMATE...
Well above normal temperatures are expected later this week.
Current forecasts would keep highs below records for Wednesday.
However...warmer temperatures on Thursday suggest a a better shot at record
highs. Below are the record high temperatures for Thursday.
Portland, ME: 51F in 1981
Augusta, ME: 53F in 2006
Concord, NH: 59F in 2006
Thursday Min Max:
Portland, ME: 39F in 1984
Augusta, ME: 37F in 1984
Concord, NH: 40F in 1984
The records for Friday are below although it is looking less likely
that these records will fall.
Portland, ME: 58F in 1981
Augusta, ME: 57F in 1981
Concord, NH: 59F in 2022
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Small Craft Advisory from 10 AM Wednesday to 10 AM EST
Thursday for ANZ150>152-154.
Small Craft Advisory from 10 AM Wednesday to 1 AM EST Thursday
for ANZ153.
&&
NEAR TERM...Clair/Cornwell
SHORT TERM...Clair
LONG TERM...LulofsHazardous weather outlook, Feb 14, 2:58 PM EST, 12 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 258 PM EST Tue Feb 14 2023 MEZ007>009-012>014-033-NHZ001>004-152000- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior Cumberland Highlands- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- 258 PM EST Tue Feb 14 2023 This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Near-record high temperatures will lead to snowmelt and some ice movement on area rivers Thursday. Overall river ice remains weak on most rivers and the slow river rises should prevent any significant ice jam threat. Snowmelt and light rain Thursday Night may cause rises on area rivers but flooding is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ018>028-NHZ005>015-152000- Interior York-Central Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln- Knox-Coastal Waldo-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 258 PM EST Tue Feb 14 2023 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Record to near-record high temperatures will lead to snowmelt and some ice movement on area rivers Thursday into Friday. Overall river ice remains weak on most rivers and the slow river rises should prevent any significant ice jam threat. Snowmelt and light rain Thursday night into Friday will cause rises on area rivers but flooding is not anticipated at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150>154-152000- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 258 PM EST Tue Feb 14 2023 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 11:24 PM EST | Small Craft Advisory | GYX | 36 hr |
Nearby
Wind Advisories in New Hampshire, 2023Wind Advisories in Maine, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.